# SDR UPS505225

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame-Out
- Location: Right
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

CREW REPORTED, RT ENGINE FLAMED-OUT ON APPROACH.  REMOVED AND REPLACED RT ENGINE.
